MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: foreign matter observed in the fluid path.No injury reported.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24809679
Report Number2521402-2026-00373
Device Sequence Number9470049
Product Code FPA
UDI-Device Identifier04046964186080
UDI-Public(01)04046964186080(11)260119(17)290119(10)0062043046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490100
Device Lot Number0062043046
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown